Open Access
Translator Disclaimer
February, 1995 Limit Theorem on Option Replication Cost with Transaction Costs
Shigeo Kusuoka
Ann. Appl. Probab. 5(1): 198-221 (February, 1995). DOI: 10.1214/aoap/1177004836

Abstract

Option replication in a discrete-time framework with transaction costs and its limit is discussed. First the notion of an efficient strategy is introduced, and then it is shown that an efficient strategy is the best strategy if it exists. It is also shown that the limit of the cost for option replication is given by a certain formula when the unit of time $\Delta t$ tends to zero and the transaction costs tends to zero on the order of $\sqrt{\Delta t}$.

Citation

Download Citation

Shigeo Kusuoka. "Limit Theorem on Option Replication Cost with Transaction Costs." Ann. Appl. Probab. 5 (1) 198 - 221, February, 1995. https://doi.org/10.1214/aoap/1177004836

Information

Published: February, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0834.90049
MathSciNet: MR1325049
Digital Object Identifier: 10.1214/aoap/1177004836

Subjects:
Primary: 90A99
Secondary: 60F99

Keywords: Option replication , Transaction costs

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.5 • No. 1 • February, 1995
Back to Top